# SDR CALA2019092301618

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BILGE AREA, SHEAR TIE ON FR 33 BTWN STR 42R-43R HAS CORROSION FR 33 STR 42R-STR 43R (A3NB-53-3-6105) REF NR 9298293. EVALUATED CORROSION ON FWD CARGO COMPT BILGE AREA SHEAR TIE FR33 STR 42R-43R ORIGINAL THICKNESS .055IN MATERIAL LOSS .005IN REMAINING .050IN ALLOWABLE LOSS .003IN FOUND TO BE OUT OF LIMITS IAW SM ASNA3041 PG 2 TABLE 2 8618 REMOVED AND REPLACED SHEAR TIE IAW SRM 51-42-11 AND SRM 51-72-11-911-001.
